Schizophrenia Home > Risperdal and Weight Gain

Final Thoughts on Risperdal and Weight Gain

If you are taking Risperdal and weight gain becomes a problem, talk with your healthcare provider. He or she can give you other suggestions for dealing with any weight gain. If the weight gain continues, he or she may recommend adjusting the Risperdal dosage or switching to another autism, schizophrenia, or bipolar disorder medicine.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2020 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.